# SDR WX0A2025052332434

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N814NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68005
- Aircraft time: 1,494 hours, 786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) RIGHT MID EXIT DOOR SLIDE PACK COVER FELL OFF / RESECURED SLIDE COVER PER AMM 25-67-00-440-801."
